MathSciNet Relay Station
MathSciNet bibliographic data
MR847086 35Q10 (76D05)
Sohr, Hermann; von Wahl, Wolf On the regularity of the pressure of weak solutions of Navier-Stokes equations. Arch. Math. (Basel) 46 (1986), no. 5, 428–439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement